# SDR DL73K011873

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,234 hours, 38,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FS 663.75 FRAME AT STR 3L, 2L, AND 2R.  THE CRACKS WERE REMOVED AND REPAIRED PER SRM 53-10-4,  FIG 14. DUE TO ED PROBLEMS HOLES WERE CUT IN THE FUSELAGE   SKIN AT EACH LOCATION AND REPAIRED BY INSTALLING A EXTERNAL DOUBLER AND TRIPLER.  THE DAMAGE WAS FOUND AT HMV.
